question-icon

Is Menstrual Bleeding Normal While On Fibristal?

default
Posted on Thu, 12 Oct 2017
Question: can you still get your period on fibrisol
doctor
Answered by Dr. Richa Agarwal (40 minutes later)
Brief Answer:
You may have small amount of bleeding.

Detailed Answer:
Hello dear,
Thanks for trusting HealthcareMagic about your health care.
I have gone through your history and understand your concerns.
On this medication usually either bleeding is very small or in some patients it is totally stop.
And you may resume your menses after 4 weeks of stopping your medicine.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Richa Agarwal (17 minutes later)
I've been on it for 2 weeks. the bleeding started after I sex on Sunday
doctor
Answered by Dr. Richa Agarwal (31 minutes later)
Brief Answer:
Needs endometrial biopsy.

Detailed Answer:
Hello dear,
Usually after starting treatment with in 10 days usually patients goes in amenorrhoea( absence of menses) but if bleeding starts after amenorrhoea,than you should get your pelvic ultrasound to see the endometrial pattern and endometrial biopsy to rule out the other causes of bleeding.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Richa Agarwal (4 minutes later)
I have a 2 cm fibroid could this be a reson
doctor
Answered by Dr. Richa Agarwal (18 minutes later)
Brief Answer:
Most likely not

Detailed Answer:
Hello dear,
It is most likely not a reason.
We should first get your ultrasound and endometrial biopsy.
So at least we are able to find out other causes,if not there no need to worry.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Richa Agarwal (8 hours later)
been on my fibristol since Sept 1. it stopped the bleeding for a while but then on Sunday started bleeding
doctor
Answered by Dr. Richa Agarwal (2 hours later)
Brief Answer:
You need evaluation.

Detailed Answer:
Hello dear,
As you stop bleeding on medication and start bleeding again it means you have to rule out other causes of bleeding because it act on progesterone receptors and change the endometrial lining of uterus.
Hope to hear from you soon.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is Menstrual Bleeding Normal While On Fibristal?

Brief Answer: You may have small amount of bleeding. Detailed Answer: Hello dear, Thanks for trusting HealthcareMagic about your health care. I have gone through your history and understand your concerns. On this medication usually either bleeding is very small or in some patients it is totally stop. And you may resume your menses after 4 weeks of stopping your medicine. Hope found useful, feel free to ask more information. Good luck. Regards